Alert archive / California / Gale Watches in 2021

Gale Watch 12, NWS San Francisco Bay Area, CA

October 18, 2021

NWS San Francisco Bay Area, CA issued this gale watch at Oct 18, 2021, 2:58 PM PDT. It took effect at Oct 19, 2021, 3:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 18, 2021, 2:58 PM PDT (21:58 UTC)
In effect from
Oct 19, 2021, 3:00 PM PDT
Expired
Oct 19, 2021, 2:05 AM PDT
In force
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

994 
WHUS76 KMTR 182158
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
258 PM PDT Mon Oct 18 2021

PZZ576-190600-
/O.EXB.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
258 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-190600-
/O.EXB.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
258 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt 
  expected, resulting in hazardous conditions near harbor 
  entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ560-190600-
/O.EXB.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
258 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-190600-
/O.EXB.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
258 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-190600-
/O.EXB.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
258 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ531-190600-
/O.EXB.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
San Francisco Bay South of the Bay Bridge-
258 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM TUESDAY TO 3 AM PDT
WEDNESDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...San Francisco Bay South of the Bay Bridge.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-190600-
/O.EXT.KMTR.SC.Y.0232.211019T1600Z-211019T2200Z/
/O.NEW.KMTR.GL.A.0012.211019T2200Z-211020T0400Z/
Waters from Point Arena to Point Reyes 10-60 NM-
258 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 3 PM PDT
TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt expected. For the Gale Watch, 
  southeast winds 20 to 30 kt with gusts up to 40 kt possible.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...For the Small Craft Advisory, from 9 AM to 3 PM PDT 
  Tuesday. For the Gale Watch, from Tuesday afternoon through 
  Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ571-190600-
/O.EXT.KMTR.SC.Y.0232.211019T2200Z-211020T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
258 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TUESDAY TO 3 AM
PDT WEDNESDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-190600-
/O.EXT.KMTR.SC.Y.0232.211019T2200Z-211020T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
258 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TUESDAY TO 3 AM
PDT WEDNESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt expected.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-190600-
/O.EXT.KMTR.SC.Y.0232.211019T2200Z-211020T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
258 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM TUESDAY TO 3 AM
PDT WEDNESDAY...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 35 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
2 follow-up statements
430 
WHUS76 KMTR 190352
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
852 PM PDT Mon Oct 18 2021

PZZ570-191200-
/O.CON.KMTR.SC.Y.0232.211019T1600Z-211019T2200Z/
/O.CON.KMTR.GL.A.0012.211019T2200Z-211020T0400Z/
Waters from Point Arena to Point Reyes 10-60 NM-
852 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM PDT
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 
  kt with gusts up to 30 kt expected. For the Gale Watch, 
  southeast winds 20 to 30 kt with gusts up to 40 kt possible.

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...For the Small Craft Advisory, from 9 AM to 3 PM PDT 
  Tuesday. For the Gale Watch, from Tuesday afternoon through 
  Tuesday evening.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and seas.

&&

$$

PZZ571-191200-
/O.CON.KMTR.SC.Y.0232.211019T2200Z-211020T1000Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
852 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-191200-
/O.CON.KMTR.SC.Y.0232.211019T2200Z-211020T1000Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
852 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt expected.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ540-191200-
/O.CON.KMTR.SC.Y.0232.211019T2200Z-211020T1000Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
852 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...Southeast winds 20 to 30 kt with gusts up to 35 kt 
  expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...From 3 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-191200-
/O.CON.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
852 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-191200-
/O.CON.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
852 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt 
  expected, resulting in hazardous conditions near harbor 
  entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ560-191200-
/O.CON.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
852 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-191200-
/O.CON.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
852 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-191200-
/O.CON.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
852 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ531-191200-
/O.CON.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
San Francisco Bay South of the Bay Bridge-
852 PM PDT Mon Oct 18 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM TUESDAY TO
3 AM PDT WEDNESDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 25 kt 
  expected.

* WHERE...San Francisco Bay South of the Bay Bridge.

* WHEN...From 9 PM Tuesday to 3 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco
966 
WHUS76 KMTR 190905
MWWMTR

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Francisco Bay Area
205 AM PDT Tue Oct 19 2021

PZZ531-191715-
/O.CAN.KMTR.SC.Y.0232.211020T0400Z-211020T1000Z/
/O.NEW.KMTR.SC.Y.0233.211020T1000Z-211020T1600Z/
San Francisco Bay South of the Bay Bridge-
205 AM PDT Tue Oct 19 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 AM PDT
WEDNESDAY...

* WHAT...Southeast winds 10 to 20 kt with gusts up to 30 kt 
  expected.

* WHERE...San Francisco Bay South of the Bay Bridge.

* WHEN...From 3 AM to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ570-191715-
/O.CON.KMTR.SC.Y.0232.211019T1600Z-211019T2200Z/
/O.UPG.KMTR.GL.A.0012.211019T2200Z-211020T0400Z/
/O.NEW.KMTR.GL.W.0039.211019T2200Z-211020T0800Z/
Waters from Point Arena to Point Reyes 10-60 NM-
205 AM PDT Tue Oct 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 1 AM PDT
WEDNESDAY...

* WHAT...For the Small Craft Advisory, southeast winds 15 to 25 kt
  with gusts up to 35 kt expected. For the Gale Warning, 
  southeast winds 20 to 30 kt with gusts up to 45 kt and seas 8 to
  10 feet at 12 seconds expected. 

* WHERE...Waters from Point Arena to Point Reyes 10-60 NM.

* WHEN...For the Small Craft Advisory, from 9 AM this morning to 3
  PM PDT this afternoon. For the Gale Warning, from 3 PM this 
  afternoon to 1 AM PDT Wednesday. 

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ540-191715-
/O.CON.KMTR.SC.Y.0232.211019T2200Z-211020T1000Z/
/O.NEW.KMTR.SC.Y.0234.211020T2200Z-211021T0400Z/
Coastal Waters from Point Arena to Point Reyes California out to
10 nm-
205 AM PDT Tue Oct 19 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, southeast winds 20 to
  30 kt with gusts up to 40 kt expected. For the second Small
  Craft Advisory, seas 8 to 11 feet at 13 seconds expected.

* WHERE...Coastal Waters from Point Arena to Point Reyes 
  California out to 10 nm.

* WHEN...For the Small Craft Advisory, from 3 PM this afternoon 
  to 3 AM PDT Wednesday. For the Small Craft Advisory, from 3 PM 
  to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ571-191715-
/O.EXT.KMTR.SC.Y.0232.211019T2200Z-211021T0400Z/
Waters from Point Reyes to Pigeon Point 10-60 NM-
205 AM PDT Tue Oct 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT WEDNESDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  6 to 11 feet at 13 seconds expected.

* WHERE...Waters from Point Reyes to Pigeon Point 10-60 NM.

* WHEN...From 3 PM this afternoon to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ575-191715-
/O.EXT.KMTR.SC.Y.0232.211019T2200Z-211021T0400Z/
Waters from Pigeon Point to Point Pinos 10-60 NM-
205 AM PDT Tue Oct 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT WEDNESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 35 kt and seas 
  8 to 10 feet at 13 seconds expected.

* WHERE...Waters from Pigeon Point to Point Pinos 10-60 NM.

* WHEN...From 3 PM this afternoon to 9 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ576-191715-
/O.EXT.KMTR.SC.Y.0232.211020T0400Z-211021T0300Z/
Waters from Point Pinos to Point Piedras Blancas 10-60 NM-
205 AM PDT Tue Oct 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
8 PM PDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 
  60 NM.

* WHEN...From 9 PM this evening to 8 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ545-191715-
/O.EXT.KMTR.SC.Y.0232.211020T0400Z-211020T2200Z/
Coastal Waters from Point Reyes to Pigeon Point California out to
10 nm-
205 AM PDT Tue Oct 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PDT WEDNESDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt 
  expected, resulting in hazardous conditions near harbor 
  entrances.

* WHERE...Coastal Waters from Point Reyes to Pigeon Point 
  California out to 10 nm.

* WHEN...From 9 PM this evening to 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Small craft should use extreme caution when navigating in or near
harbor entrances.

&&

$$

PZZ560-191715-
/O.EXT.KMTR.SC.Y.0232.211020T0400Z-211020T2200Z/
Coastal Waters from Pigeon Point to Point Pinos California out to
10 nm-
205 AM PDT Tue Oct 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PDT WEDNESDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Coastal Waters from Pigeon Point to Point Pinos 
  California out to 10 nm.

* WHEN...From 9 PM this evening to 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ565-191715-
/O.EXT.KMTR.SC.Y.0232.211020T0400Z-211020T2200Z/
Coastal Waters from Point Pinos to Point Piedras Blancas
California out to 10 nm-
205 AM PDT Tue Oct 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PDT WEDNESDAY...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Coastal Waters from Point Pinos to Point Piedras 
  Blancas California out to 10 nm.

* WHEN...From 9 PM this evening to 3 PM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ530-191715-
/O.EXT.KMTR.SC.Y.0232.211020T0400Z-211020T1600Z/
San Pablo Bay, Suisun Bay, the West Delta and  the San Francisco
Bay north of the Bay Bridge-
205 AM PDT Tue Oct 19 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
9 AM PDT WEDNESDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt expected.

* WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San 
  Francisco Bay north of the Bay Bridge.

* WHEN...From 9 PM this evening to 9 AM PDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sanfrancisco

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale watch went out at Oct 18, 1:51 PM PDT, 1 hour 7 minutes earlier.

Area forecast discussion, Oct 18, 1:51 PM PDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
151 PM PDT Mon Oct 18 2021

.SYNOPSIS...Cooler conditions persist this week with rain chances
returning Tuesday. Additional rain chances will arrive Thursday
evening and again next weekend.

&&

.DISCUSSION...as of 01:50 PM PDT Monday...Moist flow over the
region and daytime heating has resulted in ample cumulus clouds
over the Bay Area this afternoon. A few of the stronger cumulus
build ups has actually resulted in lingering showers over the
coastal waters and higher terrain south of San Francisco. The
forecast will keep a mention of isolated showers through this
afternoon. Expect little to no accumulation with the lingering
showers.

Once these showers end the Bay Area will see a brief break as an
upstream upper level ridge moves overhead. Dry conditions are
expected through Tuesday afternoon. The next round of rainfall is
expected by Tuesday evening as a cold front moves S and E. The
front is currently offshore from the PacNW Coast with a low
spinning in the Gulf of AK. Unlike the last frontal passage the
Tuesday into Wednesday frontal passage will have more moisture to
work with. Latest models pull in some rather high PWATS exceeding
an inch as well. Additionally some of the Atmospheric Guidance
now shows a weak to moderate AR. In fact, the fropa looks to move
S into the Bay Area Tuesday evening, then drift southward by
early Wednesday, stall and gradually lift northward Thursday.
While all of this happens the higher PWATs continue to stream
inland. Needless to say, rainfall totals have been nudged upward
from previous forecast. Rainfall amounts Tuesday afternoon through
Thursday: up to 2.5-3.5" N Bay Mountains, N Bay Valleys 1.5-2.0",
SF, E Bay and S Bay 0.25-0.75", elsewhere less than 0.25".

Another low pressure and associated cold front will impact the
region late Thursday into Friday. The 18Z GFS is all in with this
system bringing a good shot of rain to the region, but other
models are not as pronounced. For now will keep rain in the
forecast, but may need to up rainfall totals for Friday if models
keep trending wetter. Rainfall looks to be highest over the N Bay
again and little rainfall over interior Monterey/San Benito.

Potentially a brief break in the rain early Saturday before yet
another system brings even more rain to the region. Rain chances
return by Saturday afternoon/evening to the N before spreading S
over the region. Early indications the late weekend system will
have the most moisture from an AR perspective. There are differing
details, but models do bring the moisture tongue down the coast
with a good shot of rain likely Sunday into Monday.

These amounts will definitely change, but the seven day rainfall
totals look pretty good for the Bay Area: N Bay 5-8", SF, E and S
Bay 1-3", Santa Cruz Mts 3-5", and areas southward 0.5-1.5".

All in all this could stick a fork in fire weather concerns for
most of the forecast area (not interior Monterey/San Benito).

&&

.AVIATION...as of 11:20 AM PDT Monday...For the 18z TAFs. Mix of
VFR and MVFR conditions currently. Lingering moisture from
yesterday's cold front passage has resulted in some low/mid level
clouds (between 2000-5000 ft AGL), bringing periods of MVFR CIGs
to Bay Area terminals. We could continue to see a teetering of
MVFR and VFR conditions. Clouds increasing and persisting this
afternoon but moving off to the southeast, as indicated via
satellite. Higher clouds move in this evening. Surface winds to
be westerly and moderate (10-15 kts) through the afternoon and
evening today. Towards the end of the TAF period, Bay Area
terminals will start to see more southerly winds ahead of an
incoming front that will arrive Tuesday evening.

Vicinity of KSFO...MVFR prevailing with lingering low/mid level
clouds in the area. Tempo group for KSFO the next few hours to
account for the potential intermittent clearing of clouds. Onshore
winds this afternoon around 15 kt. Slight chance of patchy low
clouds and MVFR CIGs developing overnight tonight into Tuesday
morning.

KSFO Bridge Approach...Similar to KSFO.

Monterey Bay...VFR conditions prevailing but could see some
intermittent MVFR with lingering low level moisture has resulted
in some patchy low clouds. However satellite shows clearing in
the Monterey Bay but could get occasional patchy clouds still.
VFR conditions then through the rest of the period.

&&

.MARINE...as of 08:39 AM PDT Monday...Moderate post-frontal northwest
winds prevail on Monday. The next front with additional rain
chances approaches the waters on Tuesday afternoon, causing the
winds to shift to the south, strengthening Tuesday night into
Wednesday morning when gale force gusts will be possible over the
northern outer waters. These winds will generate steep waves
resulting in hazardous seas conditions, particularly for smaller
vessels. Southerly winds will ease Wednesday and then persist
through much of the forecast period. Seas remain out of the
northwest with a weaker southerly swell. The primary swell will
shift to more westerly by mid week.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...NONE.

&&

PUBLIC FORECAST: MM
AVIATION: McCorkle
MARINE: DK

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 2:32 AM PDTSmall Craft AdvisoryMTR3 days

Nearby

Gale Watches in California, 2021Every gale watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.